Skip to Content

Does this medicine mess with a male sexual performance?

Responses (2)

Anonymous 25 May 2011

Hello,

I am a man and take this medication and I have never had a problem with it with regards to sexual performance.

As you know all organisms are unique and react to medications (benefits, side effects, interactions,etc.) differently.-

I do always check the side effects of the medications I take, and sexual perfomance is not listed as a possible side effect of this medication.-

List of possible side effects for future reference:

https://www.drugs.com/sfx/carbamazepine-side-effects.html

Take care.-

cupcake27 27 May 2011

Thanks for the response it helped alot

Anonymous 27 May 2011

No problem, glad I could help.-

Take care.-

David Cass 13 Dec 2011

Hi Maso, Thank you for the good information. Does this drug help with anxiety? How does this drug make you feel? I was just on the link you provided (Thanks) I found that it may cause impotence, testicular atrophy, lower testosterone levels, low sperm count. I have very high cholesterol levels, this drug may also make all of that even worse. Welbutrin can lower the seizure, it says carbamazepine can increase or induce seizures. I f you can supply any more information I would love it.. Thanks Dave Cass

David Cass 13 Dec 2011

Hi All, I am back!! A brief history, I am bipolar 2. I was on SSRI drugs for 3 years. I changed to Wellbutrin because of the horrible side effects of the SSRI'S. I changed Doctors for different reasons. I need some heavy duty advice. I just came from the Psy Doctor. I Am on Knoplin 3 mgm a Day, Wellbutrin 200mgm Qd, And was using Omega fish oil for a mood stabilizer. I am for the most part OK, Wellbutrin is working, getting back slight sexual sensations, but no real action. I am so far stable. This new Doctor is taking off my Knolpin, and gave me a new medicine "Carbamazepine". It carries a list of effects as long as my arm. Has anyone been on Carbamazepine before? I was not in distress when I went in to see him. Klopin is the only drug that makes me feel better,he is taking that away. He is insisting I take this drug. I called him back after I got home and looked up the effects. He was a little angry, and told me just to take the drug. I "Do Not" want to be dropped from the VA system, That is all I have. So please give me some in put if you can. I t took me a while to come back, I really need this site and you people. I am very afraid to take this. Thank you so much Dave Cass

Anonymous 13 Dec 2011

Hello David,

Luckily fo me I have not experienced any possible side effects from this medication, it also has helped me with my mood swings.

https://www.drugs.com/carbamazepine.html

All the best,

maso.-

David Cass 14 Dec 2011

Thanks meso, for your time. I am very afraid to take some of these drugs I have had a bad experience with others.. Thanks Dave

Anonymous 15 Dec 2011

You are welcome Dave.-

Take care,

maso.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions